CareLit CareLitFachliteratur für Gesundheitsberufe
CareLit · DOI-Nachweis · Aktuelle Neurologie

Pseudotumour cerebri as a reversible side effect of all-trans retinoic acid treatment in acute promyelocytic leukaemia

B Machner, B Neppert, M Paulsen, C Hofmann, T Sander, C Helmchen · Aktuelle Neurologie · Ausgabe 09/2008

DOI 10.1055/s-0028-1086730

Bibliografische Angaben

Nachweis in CareLit

Autor:innenB Machner, B Neppert, M Paulsen, C Hofmann, T Sander, C Helmchen
ZeitschriftAktuelle Neurologie
Ausgabe09/2008
Jahrgang / SeitenNicht angegeben

Kernaussage aus der Literatur

Abstract-Vorschau

We report on a pseudotumour cerebri syndrome (intracranial hypertension) in a young woman suffering from promyelocytic leukaemia during treatment with all-trans-retinoic acid (ATRA). Clinical signs were headaches associated with blurred vision. Examination revealed bilateral papilloedema with retinal haemorrhages and increased CSF opening pressure while CSF composition and MRI brain scan were normal. Headache dimini…

Zitieren

Zitierempfehlung

B Machner, B Neppert, M Paulsen, C Hofmann, T Sander, C Helmchen (2008) Pseudotumour cerebri as a reversible side effect of all-trans retinoic acid treatment in acute promyelocytic leukaemia. Aktuelle Neurologie (09). https://doi.org/10.1055/s-0028-1086730

Mit CareLit weiterarbeiten

Volltext, Abstract und ähnliche Literatur